# SDR 2010FA0000594

- Difficulty date: May 27, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 31015002
- Part serial: GR0209100715
- Condition: Missing
- Location: Diaphragm Assy
- Part time: 3,410 hours
- Component: Hi Speed Pinion
- Component part number: 31070362
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM ACFT FOR POSSIBLE OVERTEMP OPERATION.  CUSTOMER REQUESTED TEST RUN TO NOTE CONDITION PRIOR TO DISASSEMBLY.  HIGHT VIBRATION WAS NOTED FROM GEARBOX THAT INDICATED THE  HIGH SPEED PINION.  ENGINE GEAR BOX WAS DISASSEMBLED AND HIGH SPEED PINION WAS FOUND TO HAVE 1 ROLLER MISSING FROM THE BEARING.   THE DIAPHRAGM ASSY INCLUDING THE HIGH SPEED PINION WAS ASSEMBLED BY REPAIR STATION.  ON W/O 810230001 DATED 09/17/2002.  THE  DIAPHRAGM WAS INSTALLED BY ANOTHER REPAIR STATION ON W/O 147640, DATED 11/22/2002.
